On one theorem of S. Warschawski.

Abdulaev, R.

Georgian Mathematical Journal (2003)

  • Volume: 10, Issue: 1, page 1-15
  • ISSN: 1072-947X

How to cite


Abdulaev, R.. "On one theorem of S. Warschawski.." Georgian Mathematical Journal 10.1 (2003): 1-15. <http://eudml.org/doc/50893>.

author = {Abdulaev, R.},
journal = {Georgian Mathematical Journal},
language = {eng},
number = {1},
pages = {1-15},
publisher = {Walter de Gruyter},
title = {On one theorem of S. Warschawski.},
url = {http://eudml.org/doc/50893},
volume = {10},
year = {2003},

AU - Abdulaev, R.
TI - On one theorem of S. Warschawski.
JO - Georgian Mathematical Journal
PY - 2003
PB - Walter de Gruyter
VL - 10
IS - 1
SP - 1
EP - 15
LA - eng
UR - http://eudml.org/doc/50893
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.